RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 8–27 (Mi cheb266)  

Approximation zeta function of the quadratic form by segment of the Dirichlet series

I. F. Avdeev

Orel State University

Abstract: In this article functional approximate equation was get for zeta-function in square form with negative discriminant.

Keywords: Riemann zeta-function, quadratic form, the Dirichlet series.

Full text: PDF file (274 kB)
References: PDF file   HTML file
UDC: 511.331
Received: 27.05.2013

Citation: I. F. Avdeev, “Approximation zeta function of the quadratic form by segment of the Dirichlet series”, Chebyshevskii Sb., 14:2 (2013), 8–27

Citation in format AMSBIB
\Bibitem{Avd13}
\by I.~F.~Avdeev
\paper Approximation zeta function of the quadratic form by segment of the Dirichlet series
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 8--27
\mathnet{http://mi.mathnet.ru/cheb266}


Linking options:
  • http://mi.mathnet.ru/eng/cheb266
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:53
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020